Issue: 2016/Vol.26/No.1, Pages 73-93
CHOQUET INTEGRAL CALCULUS ON A CONTINUOUS SUPPORT AND ITS APPLICATIONS
Cite as: M. Ridaoui, M. Grabisch. Choquet integral calculus on a continuous support and its applications. Operations Research and Decisions 2016: 26(1), 73-93. DOI 10.5277/ord160105
The results of the calculation of the Choquet integral of a monotone function on the nonnegative real line have been described. Next, the authors prepresented Choquet integral of nonmonotone functions, by constructing monotone functions from nonmonotone ones by using the increasing or decreasing rearrangement of a nonmonotone function. Finally, this paper considers some applications of these results to the continuous agregation operator OWA, and to the representation of risk measures by Choquet integral.
Keywords: Choquet integral, distorted Lebesgue measure, risk measure, OWA operator
Received: Accepted: 31 May 2016